On the problem of tangency of hyperbolic curve

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-9
Year of Publication : 2021
Authors : Natdanai Chailangka, Apisit Pakapongpun
  10.14445/22315373/IJMTT-V67I9P501

MLA

MLA Style: Natdanai Chailangka, Apisit Pakapongpun "On the problem of tangency of hyperbolic curve" International Journal of Mathematics Trends and Technology 67.9 (2021):1-6. 

APA Style: Natdanai Chailangka, Apisit Pakapongpun(2021). On the Problem of Tangency of Hyperbolic Curve  International Journal of Mathematics Trends and Technology, 67(9), 1-6.

Abstract
Associated to a given hyperbolic curve and a given point in the exterior region, there are always two tangents from the given point to the hyperbolic curve by yielded Critical Equation and discussing discriminant.

Reference

[1] D. R. Duncan, and B. H. Litwiller, Parabolic Tangents: An Algebraic Analysis, Alabama Journal of Mathematics. 18(2) (2002) 31-34.
[2] A. Pakapongpun, The formula form of the points of Parabolic tangents, International Journal of Mathematics Trends and Technology. 52(5) (2017) 288-290.
[3] A. Pakapongpun, and S. Srisuk, On the Problem of Tangency of Ellipse Curve, Asian Journal of Applied Sciences. 6(6) (2018) 542-546.

Keywords : Hyperbola, Tangents, Exterior region.